Reiteration and a Wolff theorem for interpolation methods defined by means of polygons

Tom 102 / 1992

Fernando Cobos Studia Mathematica 102 (1992), 239-256 DOI: 10.4064/sm-102-3-239-256

Streszczenie

We prove a reiteration theorem for interpolationmethods defined by means of polygons, and a Wolff theorem for the case when the polygon has 3 or 4 vertices. In particular, we establish a Wolff theorem for Fernandez' spaces, which settles a problem left over in [5].

Autorzy

  • Fernando Cobos

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek